MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2; STAND, INFUSION
Model Number N/A
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of judqf437 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (judqf437) have been reported from the same facility in the (b)(4).
 
Event or Problem Description
On (b)(6) 2020, the 521-111 bed patient was discharged from the hospital.The picc catheter was maintained, and when the peripheral intubation central venous catheter was replaced, it was found that the buckle was not tightly closed, and it was replaced immediately without adverse consequences.

Brand Name
STATLOCK CV PLUS SLIDING POST, TRICOT HYDROCOLLOID CRESCENT PAD, PIGTAIL PAD. 2
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10610270
Report Number3006260740-2020-03392
Device Sequence Number19152937
Product Code FOX
UDI-Device Identifier00801741081507
UDI-Public(01)00801741081507
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberN/A
Device Catalogue NumberCV0220CE
Device Lot NumberJUDQF437
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2020
Initial Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1